# SDR F3LA200500031

- Difficulty date: July 4, 2005
- Submitted: July 13, 2005
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 3,937 hours, 1,825 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: 47145133
- Part serial: 2336
- Condition: Unserviceable
- Location: Flt Controls
- Stage of operation: IN
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

THS FAILED SECTION -A- OF TASK CARD TC 27400-1.  THS LOCKED IN FULL NOSE DOWN POSITION.  REPLACED THS ACTUATOR PER MM 27-44-51-400-001.  PERFORMED REQUIRED SYSTEM TEST PER MM 27-41-00-730-001 AND CHECKED GOOD.
